Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 176, NWS Wilmington, OH

August 27, 2016Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 6:26 PM EDT for Scioto County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 6:26 PM EDT (22:26 UTC)
Expired
Aug 27, 2016, 6:45 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 6:40 PM EDTTSTM WND DMG2 Wnw Mcdermott, OHA FEW TREES DOWN ALONG ARION ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

543 
WUUS51 KILN 272226
SVRILN
OHC145-272245-
/O.NEW.KILN.SV.W.0176.160827T2226Z-160827T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 645 PM EDT.

* AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LUCASVILLE... MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LUCASVILLE...CLARKTOWN...BEAR CREEK AND MCDERMOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290
TIME...MOT...LOC 2226Z 253DEG 7KT 3887 8304 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
362 
WWUS51 KILN 272232
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT SAT AUG 27 2016

OHC145-272245-
/O.CON.KILN.SV.W.0176.000000T0000Z-160827T2245Z/
SCIOTO OH-
632 PM EDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN SCIOTO COUNTY...

AT 632 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUCASVILLE...
MOVING EAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...CLARKTOWN...BEAR CREEK AND MCDERMOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290
TIME...MOT...LOC 2232Z 251DEG 5KT 3887 8305 

HAIL...<.75IN
WIND...60MPH
 
$$
052 
WWUS51 KILN 272245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT SAT AUG 27 2016

OHC145-272255-
/O.EXP.KILN.SV.W.0176.000000T0000Z-160827T2245Z/
SCIOTO OH-
645 PM EDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER, LOCALLY
HEAVY RAIN AND WIND GUSTS IN EXCESS OF 40 MPH WILL STILL BE
POSSIBLE THROUGH 7 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3879 8311 3893 8315 3895 8296 3882 8290
TIME...MOT...LOC 2244Z 253DEG 7KT 3887 8305 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 4:40 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 27, 4:40 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
440 PM EDT SAT AUG 27 2016

.SYNOPSIS...
Hot and humid conditions will continue through the
weekend...keeping heat index values near 100 in some areas.
afternoon showers and thunderstorms will again be possible through
the early part of the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Focus of thunderstorm activity will diminish as large gust front
outruns the main thunderstorm activity...so both coverage and
intensity of storms will diminish through the evening...with the
least chance of storms in the far southeast where moisture and
instability not as robust as was in the western forecast area.

Continuing short term heat advisory across the far south and
southeast...where heat index values will come down shortly with
the increasing clouds and rain cooled air. may have to cancel
before 6pm...will continue to monitor.

Overnight lows to remain quite warm overnight...with lows in the
lower 70s in the far southeast and in the metro areas of
especially Columbus and Cincinnati. Kept overnight lows a little
warmer than short term guidance.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The mid/upper level ridge again dominates the weather for
Sunday in especially the southeast...with the expectation that
daytime heat index values could approach 100 again in the
southeast forecast area with afternoon thunderstorm development
again...with the potential for gusty winds and heavy rain again.

A weak shortwave will skirt to the south of the area on the back
side of the ridge on Monday...which will again serve as a focus
of thunderstorm development in the afternoon. Temperatures will
moderate some with the ridge beginning to retreat.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Short wave over Hudson Bay at the beginning of the period will dig
southeast and carve out a trough across the northeast United States.
This will push a cold front through the region on Wednesday. There
is not much moisture with this front and forcing looks weak...
although cannot rule out some showers and thunderstorms in northern
counties. Warm and humid conditions will persist ahead of the front.
But a cooler and drier airmass will spread in for the rest of the
week...with temperatures at or slightly below normal.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A line of convection will continue to progress northeastward over
the next few hours and is expected to affect mainly the western
terminals. MVFR to IFR vsbys and ceilings will be possible with
the stronger storms along with a wind shift to the W/NW. There is
lower confidence on whether the storms will hold together to reach
the Columbus terminals later this afternoon, as models remain
split on this possibility. Regardless, expect the convection to
diminish by early evening as instability wanes.

With plenty of low level moisture in place, light winds, and
skies becoming partly cloudy to mostly clear, br will be possible
overnight, especially at KCVG/KLUK/KILN. Weak high pressure over
the region will cause winds to become more northerly overnight
into Sunday. A weak boundary dropping down from the north will
allow for another chance of showers and storms Sunday afternoon,
but being so late in the period have not included this in the
TAFs.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 6 PM EDT this evening for OHZ073-077>082-
     088.
KY...Heat Advisory until 6 PM EDT this evening for KYZ090>100.
IN...None.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...
AVIATION...Kurz
Hazardous weather outlook, Aug 27, 5:30 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT SAT AUG 27 2016

INZ066-073>075-080-KYZ089>099-OHZ070>072-074-077>080-282130-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-BUTLER-
WARREN-CLINTON-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
530 PM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ100-OHZ073-081-082-088-282130-
LEWIS-ROSS-ADAMS-PIKE-SCIOTO-
530 PM EDT SAT AUG 27 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. IN
ADDITION...SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH
EARLY EVENING...WITH WIND GUSTS AS HIGH AS 50 MPH WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-282130-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
530 PM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 27, 3:49 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SAT AUG 27 2016

OHZ044-052>054-272015-
LOGAN OH-MADISON OH-CLARK OH-CHAMPAIGN OH-
349 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...
NORTHWESTERN MADISON...EASTERN CLARK AND CHAMPAIGN COUNTIES UNTIL
415 PM EDT...

AT 348 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...BELLEFONTAINE...URBANA...LONDON...WEST JEFFERSON...
WEST LIBERTY...SOUTH CHARLESTON...MECHANICSBURG...NORTH LEWISBURG...
CHOCTAW LAKE...HARMONY...LISBON...BRIGHTON...LAFAYETTE...
SOUTH VIENNA...WOODSTOCK...CATAWBA...VALLEY HI...
ZANESFIELD AND MUTUAL.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 60 AND 80.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4022 8354 4016 8350 4011 8350 4011 8346
      3995 8334 3979 8364 4022 8396 4042 8375
TIME...MOT...LOC 1948Z 222DEG 26KT 4004 8376

KURZ
Local storm report, Aug 27, 4:26 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     MECHANICSBURG           40.07N 83.56W
08/27/2016                   CHAMPAIGN          OH   LAW ENFORCEMENT

            LARGE BRANCHES AND WIRES DOWN IN MECHANICSBURG AND
            ELSEWHERE ACROSS SOUTHERN PORTIONS OF CHAMPAIGN COUNTY.

&&
Special weather statement, Aug 27, 4:29 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT SAT AUG 27 2016

OHZ026-044>046-052-054-055-272100-
LOGAN OH-FRANKLIN OH-UNION OH-MADISON OH-HARDIN OH-DELAWARE OH-
CHAMPAIGN OH-
429 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LOGAN COUNTY IN WEST
CENTRAL OHIO...NORTHERN FRANKLIN...UNION AND NORTHEASTERN MADISON
COUNTIES IN CENTRAL OHIO...SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL
OHIO...DELAWARE COUNTY IN CENTRAL OHIO AND NORTHEASTERN CHAMPAIGN
COUNTIES IN WEST CENTRAL OHIO UNTIL 500 PM EDT...

AT 429 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
MARYSVILLE...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...UPPER ARLINGTON...
HILLIARD...MARYSVILLE...WORTHINGTON...JEFFERSON...POWELL...SUNBURY...
PLAIN CITY...WEST JEFFERSON...RICHWOOD...NORTH LEWISBURG...ASHLEY...
MINERVA PARK...WEST MANSFIELD...NEW CALIFORNIA AND LAKE DARBY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 79 AND 92.
 I-71 IN OHIO BETWEEN MILE MARKERS 114 AND 138.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4069 8342 4050 8342 4051 8326 4044 8325
      4043 8302 4042 8301 4041 8292 4036 8292
      4035 8274 4013 8276 3990 8332 4032 8375
      4070 8345
TIME...MOT...LOC 2029Z 222DEG 36KT 4023 8335

KURZ
Special weather statement, Aug 27, 5:13 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SAT AUG 27 2016

OHZ046-055-056-065-272145-
LICKING OH-FRANKLIN OH-DELAWARE OH-FAIRFIELD OH-
513 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN...EASTERN DELAWARE AND NORTHERN FAIRFIELD COUNTIES UNTIL 545
PM EDT...

AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JOHNSTOWN...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...REYNOLDSBURG...GAHANNA...PICKERINGTON...HEATH...
GRANVILLE...PATASKALA...CANAL WINCHESTER...JOHNSTOWN...SUNBURY...
BALTIMORE...BUCKEYE LAKE...HEBRON...UTICA...MILLERSPORT...HANOVER...
MARNE...GRANVILLE SOUTH AND SUMMIT STATION.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 112 AND 142...AND NEAR MILE MARKER
144.
 I-71 IN OHIO BETWEEN MILE MARKERS 133 AND 138.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3981 8277 4040 8296 4040 8293
      4036 8292 4035 8275 4028 8275 4027 8248
      4025 8248 4024 8219
TIME...MOT...LOC 2113Z 245DEG 39KT 4011 8271

JDR
Special weather statement, Aug 27, 5:43 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT SAT AUG 27 2016

OHZ056-065-272200-
LICKING OH-FAIRFIELD OH-
543 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT LICKING AND NORTHEASTERN
FAIRFIELD COUNTIES UNTIL 600 PM EDT...

AT 543 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GRANVILLE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...BUCKEYE LAKE...HEBRON...UTICA...
MILLERSPORT...HANOVER...MARNE...GRANVILLE SOUTH...KIRKERSVILLE...
ALEXANDRIA...ST. LOUISVILLE...GRATIOT...PURITY AND FALLSBURG.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
      3984 8247 3982 8258 4027 8265 4027 8248
      4025 8248 4024 8219
TIME...MOT...LOC 2143Z 240DEG 26KT 4010 8248

JDR
Local storm report, Aug 27, 5:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     8 N HAMILTON            39.52N 84.56W
08/27/2016                   BUTLER             OH   PUBLIC

            NUMEROUS TREES DOWNED

0245 PM     TSTM WND DMG     LEWISBURG               39.85N 84.54W
08/27/2016                   PREBLE             OH   BROADCAST MEDIA

            NUMEROUS TREES DOWN

0410 PM     TSTM WND GST     URBANA                  40.11N 83.75W
08/27/2016  M65.00 MPH       CHAMPAIGN          OH   TRAINED SPOTTER

            LARGE TREE SNAPPED IN HALF

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren116 min
Aug 26, 8:13 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren32 min
Aug 26, 8:38 PM EDTFlash Flood WarningILNButler, Montgomery, Warren3 hr
Aug 26, 9:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Aug 26, 9:20 PM EDTSpecial Weather StatementILNPreble25 min
Aug 26, 9:46 PM EDTSpecial Weather StatementILNMiami29 min
Aug 27, 1:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton35 min
Aug 27, 2:00 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble30 min
Aug 27, 2:09 PM EDTSpecial Weather StatementILNDarke36 min
Aug 27, 2:15 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren45 min
Aug 27, 2:28 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble47 min
Aug 27, 2:36 PM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more3 hr
Aug 27, 2:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 27, 2:45 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Darke, Greene, Miami, Montgomery and 2 more30 min
Aug 27, 2:53 PM EDTSpecial Weather StatementILNClermont37 min
Aug 27, 3:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery47 min
Aug 27, 3:21 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene24 min
Aug 27, 3:49 PM EDTSpecial Weather StatementILNChampaign, Logan26 min
Aug 27, 3:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Franklin, Logan, Madison, Union39 min
Aug 27, 4:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
Aug 27, 4:29 PM EDTSpecial Weather StatementILNDelaware, Union31 min
Aug 27, 5:13 PM EDTSpecial Weather StatementILNLicking32 min
Aug 27, 5:43 PM EDTSpecial Weather StatementILNLicking17 min
Aug 27, 6:38 PM EDTAreal Flood AdvisoryILNScioto112 min
Aug 27, 6:52 PM EDTFlash Flood WarningILNScioto113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.